# SDR HALA0800438

- Difficulty date: March 27, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,226 hours, 4,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A PRE-FLIGHT EMERGENCY FLASHLIGHT AT R1 INOP.  REMOVED AND REPLACED EMERGENCY FLASH LIGHT AT R1.
